Free Access
Issue
R.A.I.R.O. Analyse Numérique
Volume 8, Number R2, 1974
Page(s) 5 - 18
DOI https://doi.org/10.1051/m2an/197408R200051
Published online 01 February 2017
  1. J. H. BRAMBLE, On the convergence of difference approximations for second order uniformly elliptic operators. Numerical Solution of Field Problems in Continuum Physics. SIAM-AMS Proceedings, Vol. 2, Providence R.I. 1970, 201-209. [MR: 260200] [Zbl: 0234.65086]
  2. J. NITSCHE, Lineare Spline-Funktionen und die Methoden von Ritz für elliptische Randwertprobleme, Arch. Rational Mech. Anal., 36 (1970), 348-355. [MR: 255043] [Zbl: 0192.44503]
  3. L. A. OGANESJAN and P. A. RUKHOVETS, Investigation of the convergence rate of variational-difference schemes for elliptic second order equations in a two-dimensional domain with a smooth boundary. -. Vy_isl. Mat. i Mat. Fir. 9 (1969),1102-1120 (Russian). (Translation : U.S.S.R. Comput. Math, and Math. Phys.). [MR: 295599] [Zbl: 0234.65093]
  4. V. THOMÉE, Discrete interior Schauder estimates for elliptic difference operators. SIAM J. Numer. Anal., 5 (1968), 626-645. [MR: 238505] [Zbl: 0176.15901]
  5. V. THOMÉE, Approximate solution of Dirichlet's problem using approximating polygonal domains. Topics in Numerical Analysis. Edited by J. J. H. Miller. Academic Press 1973, 311-328. [MR: 349034] [Zbl: 0276.65054]
  6. V. THOMÉE and B. WESTERGREN, Elliptic difference equations and interior regularity, Numer. Math. II (1968), 196-210. [MR: 224303] [Zbl: 0159.38204]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you